Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Had Gout in hand and wrist and getting over it. Have swollen gland under armpit. How to overcome it?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 567 Questions
I had bad gout in my hand and wrist. It is starting to get chronic. I am currently just getting over it. But this time the gland under my left armpit was swollen up. Also my bura sack in my elbow. Does gout cause this and how do I get over it.........................
Posted Sun, 1 Sep 2013 in Bones, Muscles and Joints
Answered by Dr. Jay Patel 1 hour later
Brief Answer:
bursitis treatment is over the counter antibiotics

Detailed Answer:


I am dr XXXXXXX and I will try my level best to address your concern.

1) The bursa sac is known as bursitis, its an infection and needs to be treated with over the counter antibiotic cream.

2) Yes gout may cause swollen glands in arm pit and the best way to address them is to get gout under control. Mean while over the counter pain medicine may be used in case of any pain is felt.

Thanks for the query. Please feel free to contact me in case of any other concerns.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor